EconPapers    
Economics at your fingertips  
 

Complex dynamic behavior of three-species ecological model with impulse perturbations and seasonal disturbances

Chuanjun Dai, Min Zhao and Lansun Chen

Mathematics and Computers in Simulation (MATCOM), 2012, vol. 84, issue C, 83-97

Abstract: In this paper, on the basis of the theories and methods of ecology and ordinary differential equations, a three-species ecological model with allochthonous nutrient input, impulse perturbations and seasonal disturbances is studied analytically and numerically. Using mathematical theoretical analysis, we obtain the threshold expression of the release amount, allochthonous nutrient input and seasonal disturbances parameter under the condition of some species extinction and all species persistence, which in turn provide a theoretical basis for the numerical simulation. Numerical analysis indicates that the key factors for long-term dynamical behavior are impulse perturbation and allochthonous nutrient input with seasonal disturbances. Nonetheless, it should be stressed that the allochthonous nutrient input with seasonal disturbances can aggravate periodic oscillations and promote the emergence of chaos. And these results show that impulse perturbations cannot prevent the indirect effect on complex population dynamics caused by allochthonous nutrient input with seasonal disturbances, which further confirm that allochthonous nutrient input with seasonal disturbances can play an important role in population persistence and evolutionary. All these results are expected to be useful in the study of complex dynamics of ecosystems.

Keywords: Impulse; Seasonal; Stable; Semi-trivial; Allochthonous; Chaos (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475412002108
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:84:y:2012:i:c:p:83-97

DOI: 10.1016/j.matcom.2012.09.004

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:84:y:2012:i:c:p:83-97